Please Note: Product received may temporarily differ from image shown due to packaging update.
Promotes Allergy & Sinus Relief
Diphenhydramine HCl 25 mg / Antihistamine
Phenylephrine HCl 10 mg / Nasal Decongestant
- Easy-to-Swallow Mini Tabs
- Pseudoephedrine Free
- Gluten Free
Promotes relief of sinus congestion and pressure, runny nose, sneezing, itchy throat and itchy, watery eyes. Walgreens Pharmacist Recommended.* Compare to Benadryl-D® Allergy Plus Sinus Tablets active ingredients.**
Walgreens Way to Well Commitment®. Support local preventative wellness with Walgreens. With each purchase of Walgreens Brand Health & Wellness, 1 cent goes to the Walgreens Way to Well Fund®, up to $3 million annually.
*Walgreens Pharmacist Survey Study, November 2012
**This product is not manufacture or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl-D® Allergy Plus Sinus Tablets.
100% Satisfaction guaranteed with all Walgreens products or your money back.
100% satisfaction guaranteed
Adults and children 12 years of age and over:
- Take 1 tablet every 4 hours
- Do not take more than 6 tablets in 24 hours
Children under 12 years: Do not use this product in children under 12 years of age..Other Information:
Store at controlled room temperature 15° to 30°C (59° to 86°F)
© 2011 Walgreen Co.